MathSciNet Relay Station
MathSciNet bibliographic data
MR33870 (11,505a) 27.2X
Berger, Agnes On disjoint sets of distribution functions. Proc. Amer. Math. Soc. 1, (1950). 25–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement